RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 11, Pages 1452–1459 (Mi de10029)  

Ordinary Differential Equations

The sliding regime in the solution of a game-theoretic linear-quadratic problem

A. E. Barabanov

Saint Petersburg State University

Full text: PDF file (1408 kB)

English version:
Differential Equations, 1999, 35:11, 1474–1480

Bibliographic databases:
UDC: 517.977.8
Received: 15.06.1999

Citation: A. E. Barabanov, “The sliding regime in the solution of a game-theoretic linear-quadratic problem”, Differ. Uravn., 35:11 (1999), 1452–1459; Differ. Equ., 35:11 (1999), 1474–1480

Citation in format AMSBIB
\Bibitem{Bar99}
\by A.~E.~Barabanov
\paper The sliding regime in the solution of a game-theoretic linear-quadratic problem
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 11
\pages 1452--1459
\mathnet{http://mi.mathnet.ru/de10029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762521}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 11
\pages 1474--1480


Linking options:
  • http://mi.mathnet.ru/eng/de10029
  • http://mi.mathnet.ru/eng/de/v35/i11/p1452

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:39
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019